Some results on symmetric duality of mathematical fractional programming with generalized $F$-convexity complex spaces
AbstractIn this present article we have given some mathematical fractional programming problems with their symmetric duals and have derived weak and strong duality results with respect to such programs. Moreover, we have also used most general type of convexity assumptions involved with the functions which are related to the programming problems. It is to be pointed out that the objective functions in such programs contain terms like support functions which in turn are able to give results on particular classes of programs involving quadratic terms. Our results in particular give as of special cases some eariler results symmetric duals given in the current literature. All discussion goes to complex spaces.
How to Cite
Ojha, D. B. (2005). Some results on symmetric duality of mathematical fractional programming with generalized $F$-convexity complex spaces. Tamkang Journal of Mathematics, 36(2), 159-165. https://doi.org/10.5556/j.tkjm.36.2005.128